# SDR FDEA201907141547

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: A5341042621601
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR LOWER FUSELAGE OPERATING HANDLE, JUST INSIDE THE ACCESS DOOR THE AFT CLIP IS CRACKED. REMOVED AND REPLACED CLIP, REF: SRM 51-40-21.
